MathSciNet Relay Station
MathSciNet bibliographic data
MR2224392 (2007b:42041) 42C15 (46C05 94A12)
Balan, Radu; Casazza, Peter G.; Heil, Christopher; Landau, Zeph Density, overcompleteness, and localization of frames. I. Theory. J. Fourier Anal. Appl. 12 (2006), no. 2, 105–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement